Alert archive / Colorado / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 127, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Sep 9, 2006, 3:31 PM MDT for El Paso County, Colorado. It was in force for 72 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2006, 3:31 PM MDT (21:31 UTC)
- Expired
- Sep 9, 2006, 4:43 PM MDT
- In force
- 72 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 40 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 092131
SVRPUB
COC041-092300-
/O.NEW.KPUB.SV.W.0127.060909T2131Z-060909T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
331 PM MDT SAT SEP 9 2006
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
THIS INCLUDES THE CITY OF COLORADO SPRINGS...
* UNTIL 500 PM MDT...
* AT 327 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTH OF YODER TO 3
MILES NORTHWEST OF ELLICOTT TO 7 MILES SOUTH OF FALCON...AND WAS
MOVING TOWARD THE SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
ELLITCOTT.
SCHRIEVER AIR FORCE BASE.
YODER.
TRUCKTON.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3900 10405 3898 10435 3884 10469 3853 10451
3853 10405
$$
METZE5 follow-up statements
000
WWUS55 KPUB 092148
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
348 PM MDT SAT SEP 9 2006
COC041-092300-
/O.CON.KPUB.SV.W.0127.000000T0000Z-060909T2300Z/
EL PASO CO-
348 PM MDT SAT SEP 9 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...
AT 344 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ELLICOTT...OR 26 MILES EAST OF COLORADO SPRINGS...AND
WAS MOVING TOWARD THE SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
ELLICOTT.
TRUCKTON.
RUSH.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
FREQUENT OR CONTINUOUS LIGHTNING WILL ALSO OCCUR. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF
CAUGHT OUTDOORS...STAY AWAY FROM WATER...METAL OBJECTS...AND ISOLATED
TALL OBJECTS SUCH AS TREES. IF INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF
POSSIBLE...UNPLUG ANY UNNECESSARY APPLIANCES BEFORE THE THUNDERSTORM
HITS.
LAT...LON 3891 10405 3891 10429 3883 10448 3852 10436
3852 10405
$$
METZE000
WWUS55 KPUB 092211
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
411 PM MDT SAT SEP 9 2006
COC041-092300-
/O.CON.KPUB.SV.W.0127.000000T0000Z-060909T2300Z/
EL PASO CO-
411 PM MDT SAT SEP 9 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...
AT 410 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR TRUCKTON...OR 35 MILES EAST OF COLORADO
SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME
EAST CENTRAL EL PASO COUNTY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3891 10405 3891 10429 3883 10448 3852 10436
3852 10405
$$000
WWUS55 KPUB 092222
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
422 PM MDT SAT SEP 9 2006
COC041-092300-
/O.CON.KPUB.SV.W.0127.000000T0000Z-060909T2300Z/
EL PASO CO-
422 PM MDT SAT SEP 9 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...
AT 418 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR TRUCKTON...OR 37 MILES EAST OF COLORADO
SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME
EAST CENTRAL EL PASO COUNTY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3891 10405 3891 10429 3883 10448 3852 10436
3852 10405
$$000
WWUS55 KPUB 092233
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
433 PM MDT SAT SEP 9 2006
COC041-092300-
/O.CON.KPUB.SV.W.0127.000000T0000Z-060909T2300Z/
EL PASO CO-
433 PM MDT SAT SEP 9 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...
AT 431 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED 9 MILES SOUTHEAST OF TRUCKTON...OR 39 MILES
NORTHEAST OF PUEBLO...AND WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3891 10405 3891 10429 3883 10448 3852 10436
3852 10405
$$000
WWUS55 KPUB 092243
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
443 PM MDT SAT SEP 9 2006
COC041-092253-
/O.CAN.KPUB.SV.W.0127.000000T0000Z-060909T2300Z/
EL PASO CO-
443 PM MDT SAT SEP 9 2006
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN EL PASO COUNTY...
THE IMMEDIATE THREAT OF SEVERE WEATHER HAS ENDED. HAZARDOUS LIGHTNING
MAY STILL BE IN THE AREA.
LAT...LON 3891 10405 3891 10429 3883 10448 3852 10436
3852 10405
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 2:49 PM MDT, 42 minutes earlier.
Area forecast discussion, Sep 9, 2:49 PM MDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 249 PM MDT SAT SEP 9 2006 .SHORT TERM... (TONIGHT AND SUNDAY) MAIN FORECAST CHALLENGE WILL BE TIMING ON PRECIPITATION. MAXIMUM TEMPERATURES STILL RUNNING SLIGHTLY BELOW EARLY SEPTEMBER AVERAGES. CURRENTLY...SOMEWHAT FLATTER MIDDLE AND UPPER LEVEL WESTERLY FLOW OVER THE CENTRAL ROCKIES THIS MORNING AND EARLY AFTERNOON PER WATER VAPOR IMAGERY AND RUC MODEL UPPER AIR ANALYSES. THE RUC H5-H3 LAYER VORTICITY DATA SHOWED A SHORTWAVE TROUGH MOVING ALONG THE WY/CO BORDER AND ANOTHER WAY BACK OVER NV. NO PRECIPITATING WEATHER THIS MORNING AND THE WRF MODEL HAS BEEN DEVELOPING PRECIPITATION TOO EARLY. VIS AND IR SATELLITE IMAGERY SHOWING CU AND TOWERING CU DEVELOPING OVER THE MOUNTAINS...ESPECIALLY THE CONTINENTAL DIVIDE EARLY THIS AFTERNOON. A FEW SHOWERS ARE BREAKING OUT OVER CENTRAL MOUNTAINS...BUT NOT MUCH DEVELOPING OVER OUR EASTERN MOUNTAINS EARLY THIS AFTERNOON. CAPPING INVERSION STILL KEEPING TOWERING CU AND CB DEVELOPMENT AT MINIMUM EARLY THIS AFTERNOON. REGIONAL RADAR SHOWING A LINE OF SHRA/TSRA FORMING OVER PALMER DIVIDE AND HAS GONE SEVERE JUST IN EL PASO COUNTY. THIS IS CLOSER TO THE MIDLEVEL SHORTWAVE AND SOUTHWARD EXTENDING CYCLONIC SHEAR AXIS PER WATER VAPOR IMAGERY. LATE NIGHT AND EARLY MORNING STRATUS/FOG DISSIPATED ACROSS THE SAN LUIS VALLEY AND MUCH OF SOUTHEASTERN CO BY MIDMORNING. TONIGHT...MIDDLE AND UPPER LEVEL WESTERLY FLOW TO CONTINUE AND IT IS DIFFICULT TO LATCH ONTO ANY SIGNIFICANT MIDLEVEL SHORTWAVE TO ENHANCE CONVECTION. WILL LIKELY SEE ISOLATED TO SCATTERED SHOWERS AND A FEW THUNDERSTORMS CONTINUE TO DEVELOP OVER THE MOUNTAINS AND HIGH VALLEYS LATE THIS AFTERNOON AND MOVE TOWARDS THE EAST THIS EVENING. JUST CANNOT JUSTIFY THE 12KM WRF HANGING ONTO PRECIPITATION ACROSS PORTIONS OF THE CWFA AFTER MIDNIGHT...EXCEPT MAYBE THE FAR SOUTHEASTERN CO DUE TO SOME ROGUE THUNDERSTORM OUTFLOW BOUNDARY...BUT THAT MIGHT BE A STRETCH. WILL MAINTAIN ISOLATED TO SCATTERED SHOWERS AND A FEW THUNDERSTORMS ACROSS MUCH OF THE CWFA WITH THE HIGHEST POPS/WX ACROSS THE MOUNTAINS AND HIGH VALLEYS. MUCH OF THE PRECIPITATION POTENTIAL SHOULD BE OVER AFTER MIDNIGHT AS THE CONVECTIVE DEBRIS CLOUDS DISSIPATE. THERE MIGHT BE SOME THIN HIGH CLOUDS MOVING OVERHEAD LATE. A LITTLE CONCERNED ABOUT ANOTHER ROUND OF STRATUS/FOG ACROSS THE SAN LUIS VALLEY AND SOUTHEASTERN CO PLAINS. 12KM WRF IS NOT AS MOIST NEAR THE SURFACE AS WITH LATE LAST NIGHT AND EARLY THIS MORNING. TOUGH CALL AND WILL MAKE IT AT PRESS TIME. IF IT RAINS IN THE SAN LUIS VALLEY...THEN THE NIGHTTIME SFC-PBL COULD MOISTEN WITH LIFR/IFR STRATUS/FOG CONDITIONS. A WEAK COLD FRONT MOVES THROUGH SOUTHEASTERN CO LATE TONIGHT. THERE IS SOME HINT OF SFC-PBL MOISTENING BEHIND THE WEAK FRONT TO SUPPORT STRATUS/FOG DEVELOPMENT TOWARDS SUNRISE. SUNDAY...AGAIN...12KM WRF IS LIKELY DEVELOPING PRECIPITATION TOO EARLY(E.G. MORNING)...ESPECIALLY IN SOUTHEASTERN CO. AGAIN...TOUGH TO CONCENTRATE ON ANY SIGNIFICANT SHORTWAVE TROUGH IN THE MODELS TO ENHANCE CONVECTION ON SUNDAY. DISSIPATING WEAK COLD FRONT IN SOUTHEASTERN CO WILL LIKELY TRANSITION TO EASTERLY UPSLOPE FLOW...MOUNTAIN-PLAINS CIRCULATION...ACROSS I-25 CORRIDOR AND EASTWARD. THIS MIGHT ACTUALLY KNOCK A FEW DEGREES OF THE TEMPERATURE...UNLESS DEEPER MIXING CAN OCCUR. GETTING CLOSE AND INTO FALL...SO GETTING TOUGHER FOR SOUTHEAST CO TO MIX AND WARMUP...SO MOS MIGHT BE A LITTLE TOO WARM. IF IT REMAINS COOLER...THEN LOW LEVEL CAPPING INVERSION WOULD KEEP SURFACE-BASED SHRA/TSRA FROM FORMING SUNDAY AFTERNOON. HOWEVER... ISOLATED TO SCATTERED SHRA/TSRA COULD FORM OVER THE MOUNTAINS AND DRIFT EASTWARD GIVEN THE WESTERLY MEAN LAYER FLOW. METZE .LONG TERM... (SUNDAY NIGHT THROUGH SATURDAY) SUNDAY NIGHT-MONDAY...LATEST MODELS COMING CLOSER TOGETHER WITH DEVELOPING NORTH TO NORTHWEST FLOW ALOFT ACROSS THE REGION AS BROAD UPPER LOW/TROUGH MOVES ACROSS THE NORTHERN HIGH PLAINS AND INTO THE UPPER MIDWEST THROUGH TUESDAY. PASSING SYSTEM SENDS A RE ENFORCING SURGE OF COOL AIR ACROSS THE EASTERN PLAINS LATE SUNDAY NIGHT WITH COOL UPSLOPE FLOW EXPECTED ON MONDAY. WITH NORTH TO NORTHEAST SFC-H7 FLOW ACROSS THE PLAINS AND WEAK QG IMPLIED ASCENT PROGGED ACROSS THE REGION...HAVE INCREASED POPS ACROSS THE FAVORED EASTERN TERRAIN SUNDAY NIGHT AND MONDAY. HAVE ALSO LEANED CLOSER TO THE COOLER NAM GUIDANCE FOR MONDAY...KEEPING THE FAR EASTERN PLAINS TOO STABLE ON MONDAY. TUESDAY-WEDNESDAY...UPPER LEVEL RIDGING ACROSS THE GREAT BASIN ON TUESDAY FLATTENS ACROSS THE STATE WEDNESDAY AS LARGE SYSTEM DEVELOPING ACROSS EPAC BEGINS TO MOVE INTO THE PAC NW COAST. WITH WEAK NORTHERLY FLOW ACROSS THE STATE TUESDAY...ALONG WITH SOME AVAILABLE MOISTURE...HAVE KEPT ISOLATED DIURNAL POPS CONFINED THE MAINLY THE HIGHER TERRAIN ON TUESDAY. LATEST GFS SEEMS TO BE OVERDONE WITH PRECIP ON WEDNESDAY AND WILL KEEP ISOLATED DIURNAL POPS IN TACT ACROSS THE MTS. THURSDAY-SATURDAY...OPERATIONAL MODELS SLOWLY COMING CLOSER TOGETHER WITH EACH OTHER AND NCEP ENSEMBLE MEANS...WITH DEEP UPPER LOW DEVELOPING ACROSS THE PAC NW COAST THROUGH FRIDAY AND THEN DIVERGE WITH LATEST GFS MOVING SYSTEM ACROSS THE NORTHERN ROCKIES SATURDAY WHILE LATEST ECMWF KEEPING DEEP LOW ACROSS THE PAC NW COAST. AT ANY RATE...PATTERN FAVORS KEEPING GENERALLY WARM AND DRY WEST TO SOUTHWEST FLOW ACROSS THE STATE...AND HAVE NOT DEVIATED MUCH FROM PREVIOUS FORECAST ATTM. -MW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 17/23
Hazardous weather outlook, Sep 9, 6:56 AM MDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 656 AM MDT SAT SEP 9 2006 COZ058>089-093>099-101300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 656 AM MDT SAT SEP 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY EVENING...ESPECIALLY ALONG AND EAST OF THE RAMPART RANGE AND WET MOUNTAINS. THE MAIN THREAT FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY AND MONDAY THROUGHOUT MUCH OF SOUTHERN COLORADO. THE MAIN THREATS WILL BE CLOUD TO GROUND LIGHTNING... SMALL HAIL...GUSTY WINDS TO 40 MPH...AND LOCALLY HEAVY RAINFALL. FROM TUESDAY THROUGH FRIDAY...ISOLATED THUNDERSTORMS WILL OCCUR MAINLY IN THE MOUNTAINS AND HIGH VALLEYS...BUT MAY DEVELOP OR MIGRATE INTO THE PLAINS THURSDAY AND FRIDAY. DURING THIS TIME FRAME...THREATS WILL BE CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND WIND GUSTS TO 45 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, Sep 9, 2:13 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
213 PM MDT SAT SEP 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM HAIL 5 E MONUMENT 39.07N 104.76W
09/09/2006 M0.75 INCH EL PASO CO TRAINED SPOTTER
&&
METZELocal storm report, Sep 9, 2:38 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
238 PM MDT SAT SEP 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM HAIL 5 E MONUMENT 39.07N 104.76W
09/09/2006 M0.88 INCH EL PASO CO TRAINED SPOTTER
&&
MNThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 1:56 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 94 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.